# SDR SIMA20160627004

- Difficulty date: June 27, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 31,229 hours, 22,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T-BRACKET ON AFT SIDE OF FLOORBEAM, FS 280.00 AT RBL9.00 IS CRACKED .5".  R & R T-BRACKET ON AFT SIDE OF FLOORBEAM, FS 280.00 AT RBL 9.00 IAW SRM 51-42-06.
